# SDR UIEA2020080511659

- Difficulty date: July 30, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 107,700 hours, 21,327 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Shutoff Valve
- Part number: 2780540101
- Part serial: 1806
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENG START EICAS MSG APU BLEED VAL AND VALVE LT ILLUMINATED IN APU SWITCH.  APU SHUTOFF VALVE LOCKED OUT.   REMOVED AND REPLACED APU AIR SUPPLY SHUT OFF VALVE, IAW AMM 36-11-10, LEAK CHK OK AT THIS TIME.
